Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin
Users Online: 1271  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Download for Citation Managers



ORIGINAL ARTICLE

A clinical study of the relationship between diabetes mellitus and periodontal disease
Rajhans Neelima S, Kohad Ramesh M, Chaudhari Viren G, Mhaske Nilkanth H

Year : 2011 | Volume:  15 | Issue Number:  4 | Page: 388-392



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal